Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
111 kg181 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 111 kg and is 181 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

111 kg181 cm
BMI = kg/m²
2.Easy
124 kg198 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 124 kg and is 198 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

124 kg198 cm
BMI = kg/m²
3.Medium
156101SBPDBPmmHgHR 67/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 67/min and a blood pressure of 156/101 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 67/minBP 156/101 mmHg
SI =
4.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, talks in sentences but is confused and shows as the best motor response: moves a hand to the site of pressure (localises). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 121 kg and is 198 cm tall. Calculate the BMI and click the WHO weight category.

121 kg198 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 138 kg and is 197 cm tall. Calculate the BMI and click the WHO weight category.

138 kg197 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 33.9 kg/m²
  2. 2. BMI = 31.6 kg/m²
  3. 3. SI = 0.43
  4. 4. moderate
  5. 5. obesity class I
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.